# SDR DALA2016091406769

- Difficulty date: September 4, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 73,276 hours, 8,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT R1 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER. SYSTEM OPERATION IS NORMAL.
